MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL
Model Number M0061903230
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tria ureteral stent was used in a ureteroscopy procedure.During the procedure, when the physician attempted to place the stent and removed the guidewire, the stent did not fully coil in the kidney.The procedure was completed with another same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of coil memory.
 
Additional Manufacturer Narrative
Device code a04 captures the reportable event of coil memory.Upon receipt at our quality assurance laboratory, this tria ureteral stent underwent a thorough analysis.Visual analysis identified that the stent renal coil was kinked.The suture was also returned for analysis.A product labeling review identified that the device was used per the directions for use (dfu) / product label.Based on the information available and analysis results, the reported allegation of coil memory was confirmed.Regarding the analysis, it is possible to conclude that the issue could be caused by operational factors, possibly by manipulation during the procedure have caused kinks.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
TRIA? SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21884374
Report Number2124215-2025-24957
Device Sequence Number16995554
Product Code FAD
UDI-Device Identifier08714729959908
UDI-Public(01)08714729959908(17)271205(10)35420705
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903230
Device Catalogue NumberM0061903230
Device Lot Number0035420705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown